# SDR 2010FA0000630

- Difficulty date: May 25, 2010
- Submitted: June 25, 2010
- Operation: General aviation
- Aircraft: N5ZX
- Make and model: Cessna T337G
- Aircraft serial: P3370273
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

((Z4AR)) ACFT WAS BROUGHT IN FOR INSP IAW SAID CE10-20 AND ANNUAL INSP.  ACFT IS EQUIPED WITH EXTENDED RANGE FUEL STC AND WING TIP STC.  ACFT IS ALSO EQUIPED WITH STALL FENCES STC AND BOOM TO VERTICAL FAIRINGS.  AN INSP IS IAW SAIB WAS PERFORMED.  COMPRESSION BULGES OF THE INTERNAL STR UPPER SURFACE WAS NOTED ON BOTH WINGS BETWEEN WS 192 AND WS 177.  AT THE INSTALLATION POINT OF THE LONG RANGE FUEL TANK OF WS 222, APPROX 50 PERCENT OF ALL 8/32 SCREWS, NO NUTS OR WASHERS WERE INSTALLED.  THE STRUCTURE LOOKS TO HAVE BEEN TAPPED FOR THREADS.  WING SKINS LT UPPER SURFACE BETWEEN WS 177 AND WS 192 SMOKING RIVETS, COMPRESSION EVIDENT IN THE SKIN.  RT WING BETWEEN WS 177 AND WS 192 COMPRESSION BULGING, SMOKING RIVETS EVIDENT WITH CRACKS IN THE SKIN AT WS 177.  WS 222.0 END RIB AT 2 INCH SECTION OF THE LOWER PART OF THE RIB WAS CUT DOWN FORM LIGHTENING HOLE IN AN UNACCEPTABLE FASHION IN BOTH WINGS.  RT WING AT WS 55.0 JUST OTBD OF THE BOOM COMPRESSION BUCKLE IN UPPER SURFACE WING SKIN.  THE STALL FENCES AT THE TIME OF REMOVAL WERE INSTALLED AT WS 132.  IT WAS NOTED THE STALL FENCES HAD BEEN PREVIOUSLY LOCATED AT (3) OTHER AREAS IN EACH WING.  AT WS 120, WS 90 AND WS 81 THE ATTACHMENT OF THE STALL FENCES AT EACH LOCATION WAS 8/32 MACHINE SCREW HOLE DRILLED AND TAPPED THROUGH FWD AND REAR SPAR CAPS, FOR A TOTAL OF 16 ADDITIONAL HOLES IN EACH WING UPPER SPAR CAP.  RT WING, WS 121 AFT UPPER SPAR CAP HAS (1) HOLE WITH NO EDGE DISTANCE BROKEN THROUGH THE EDGE OF THE SPAR CAP.  ADDITIONALLY AND UNEXPLAINED IN THE SAME SPAR CAP 10 OVER COUNTER-SUNK HOLES FOR NR 30 RIVETS APPARENTLY HAND COUNTER SUNK AND OBLONGED, VERY DEEP.  THE REST OF THE ACFT SHOWS NO EVIDENCE OF STRUCTURAL OVERSTRESS.  THE CHIEF INSPECTOR HAS BEEN INVOLVED IN HUNDREDS OF THESE ACFT.   STRESS OF SKYMASTER WINGS, THIS STRESS APPEARS IN THE UPPER L/E SKIN JUST FWD OF THE TANK TOP AT A 45 DEGREE ANGLE PATTERN RELEVANT TO THE L/E.  WS 66 AND WS 79.60 SOMETIMES EXTENDING TO WS 93.6.  ADDITIONALLY IN THE FUEL TANK TOP COVERS THE COUNTER-SUNK 10-32 SCREWS OFTEN TIMES PULLED THROUGH THE OUTER SKIN AND IN CASES OF REPETITIVE STRESS WITH HIGH TT CRACKS GENERALLY APPEAR AT THE TANK TOP COVER SCREW LOCATIONS.
